# SDR F3LA200800445

- Difficulty date: July 10, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N918FR
- Make and model: Airbus A319-111
- Aircraft serial: 1943
- Aircraft time: 18,974 hours, 9,028 cycles
- Engine: Cfmint CFM565B5
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5323099920000
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSP NOTED THE FWD CARGO COMPARTMENT AFT WALL BRACE MOUNT AT UPPER FLOOR TRACKS HAS EXCESSIVE PLAY ON BEAM NR 1. MAINT REMOVED AND REPLACED BEAM NR 1 AFT WALL MOUNT FITTING IN THE FWD CARGO BAY IAW SRM 51-72-11 PAGE 1 AND 2. UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE. (B)
